# SDR DALA2017041102900

- Difficulty date: April 1, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232
- Aircraft serial: 39091
- Aircraft time: 41,014 hours, 3,744 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT RIGHT CORNER OF THE L1 DOOR FOUND DEFORMED AND BENT.  REPAIRED IAW ER/A 552727-14 PRI REV O.
